Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Jonnard, P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:71
Full texts:34

https://www.mathnet.ru/eng/person186235
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2020
1. R. S. Pleshkov, S. Yu. Zuev, V. N. Polkovnikov, N. N. Salashchenko, M. V. Svechnikov, N. I. Chkhalo, P. Jonnard, “The smoothing effect of si layers in multilayer Be/Al mirrors for the 17- to 31-nm range”, Zhurnal Tekhnicheskoi Fiziki, 90:11 (2020),  1870–1875  mathnet  elib; Tech. Phys., 65:11 (2020), 1786–1791 7
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024